# SDR UALA2012011300283

- Difficulty date: January 12, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 57,797 hours, 6,771 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 2R IS HANGING LOOSE FROM SIDEWALL, UPPER WHITE LIGHT NEAR LAVATORY SIDE WALL.  OPS CHECKED NORMAL. SECURED EMERGENCY LT UNIT AND OPS CHK'D NORMAL.
